# SDR GTIA021114

- Difficulty date: October 2, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR SUPPORT CORRODED STATION 190 JUST INBOARD OF MAIN ENTRY DOOR.  REMOVED FLOOR SUPPORT ANGLE.  FABRICATED NEW FLOOR SUPPORT ANGLE.  INSTALLED FLOOR SUPPORT ANGLE.  (M)
